# SDR DXTA2025061803929

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N416QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500443
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 7450LS00
- Part serial: 006351
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START AND WITH EMERGENCY LIGHT SWITCH IN ARM SOME OF THE CABIN EMERGENCY LIGHTS ILLUMINATED. MOVING SWITCH TO OFF DID NOT EXTINGUISH THE LIGHTS. A COUPLE CEILING LIGHTS WERE ILLUMINATED AND DOOR STEP LIGHTS. EXIT SIGNS WERE NOT ILLUMINATED. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERIES IAW EMB-505S AMM 33-52-1 OPS CHECK GOOD
